# SDR AU970434

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Mis Repair
- Location: Wing Plates/Skin
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT HAS EVIDENCE OF WING SKIN REPLACEMENT AS WELL AS DISASSEMBLY OF AILERONS, FLAPS, TAILPLANE AND HORIZONTAL STABILISER - REPAIR WORK IS OF SUB-STANDARD QUALITY - NO EVIDENCE OF REPAIR WORK IN LOG BOOK - PERSONNEL/MAINTENANCE ERROR -UNAPPROVED REPAIR
